Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 14, 2025, 2:47 PM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; 4 counties in Missouri. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 2:47 PM CDT (19:47 UTC)
- Expired
- Mar 14, 2025, 3:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barton County, MO, Jasper County, MO, Newton County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 106 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 3:00 PM CDT | NON-TSTM WND DMG | 1 N Sarcoxie, MO | shingles blown off roof, flag pole (mounted side of house) knocked down. Reported as minor damage. Time estimated. |
| Mar 14, 3:15 PM CDT | TSTM WND GST 69 | Crestline, KS | |
| Mar 14, 3:20 PM CDT | TSTM WND GST 60 | Joplin, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 2:17 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.8 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2350 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 368 m²/s²
- 0-3 km storm-relative helicity
- 423 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752
WUUS53 KSGF 141947
SVRSGF
KSC011-021-037-MOC011-097-145-217-142045-
/O.NEW.KSGF.SV.W.0002.250314T1947Z-250314T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
247 PM CDT Fri Mar 14 2025
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Bourbon County in southeastern Kansas...
Cherokee County in southeastern Kansas...
Crawford County in southeastern Kansas...
Barton County in southwestern Missouri...
Northern Newton County in southwestern Missouri...
Vernon County in west central Missouri...
Jasper County in southwestern Missouri...
* Until 345 PM CDT.
* At 246 PM CDT, a severe thunderstorm was located near Weir, or 7
miles northeast of Columbus, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated. Emergency manager reported 4 inch tree
limbs down in Cherokee County.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Franklin, Fidelity, Frontenac, Sarcoxie, West Mineral, Farlington,
Brazilton, Richards, Metz, Milo, Iron Gates, Boston, Mulberry,
Cherokee, Roseland, Nashville, Pawnee Station, Brooklyn Heights,
Kenoma, and Lone Oak.
This includes the following highways...
Interstate 44 between mile markers 0 and 32.
Interstate 49 between mile markers 32 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across southeast Kansas. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows!
&&
LAT...LON 3804 9499 3804 9461 3805 9461 3805 9424
3803 9423 3805 9421 3805 9412 3804 9411
3805 9410 3804 9407 3730 9408 3729 9405
3699 9406 3700 9507
TIME...MOT...LOC 1946Z 210DEG 61KT 3726 9476
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Price1 follow-up statement
028
WWUS53 KSGF 142009
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
309 PM CDT Fri Mar 14 2025
KSC011-021-037-MOC011-097-145-217-142045-
/O.CON.KSGF.SV.W.0002.000000T0000Z-250314T2045Z/
Bourbon KS-Cherokee KS-Crawford KS-Barton MO-Newton MO-Vernon MO-
Jasper MO-
309 PM CDT Fri Mar 14 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR EASTERN BOURBON...CHEROKEE...EASTERN CRAWFORD...BARTON...NORTHERN
NEWTON...VERNON AND JASPER COUNTIES...
At 305 PM CDT, a severe thunderstorm was located over Liberal, or 12
miles northeast of Pittsburg, moving northeast at 70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated. At 245 pm, Emergency management reported 4
inch tree limbs down in Cherokee County. A 62 mph gust was
measured in Crestline, Kansas.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Franklin, Fidelity, Frontenac, Sarcoxie, Richards, Metz, Milo, Iron
Gates, Boston, Mulberry, Cherokee, Roseland, Nashville, Brooklyn
Heights, Kenoma, Lone Oak, Arcadia, Reeds, Hammond, and Avilla.
This includes the following highways...
Interstate 44 between mile markers 0 and 32.
Interstate 49 between mile markers 32 and 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. This storm is producing widespread
wind damage across southeast Kansas. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
LAT...LON 3804 9485 3804 9461 3805 9461 3805 9424
3803 9423 3805 9421 3805 9412 3804 9411
3805 9410 3804 9407 3730 9408 3729 9405
3699 9406 3700 9501 3760 9476
TIME...MOT...LOC 2005Z 210DEG 61KT 3755 9455
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
PriceWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 12:42 PM CDT, 2 hours 5 minutes earlier. Its key messages:
- Winds: High Wind Warning today. Southerly non- thunderstorm winds of 30-40 mph and gusts up to 65 mph for much of the area. Wind Advisory with gusts up to 55 mph for far south- central MO.
- Fire: Red Flag Warning remains in effect for much of the area for EXTREME FIRE DANGER today into tonight due to aforementioned strong winds and relative humidity values dropping into the 15-25% range.
- Severe Thunderstorms: Thunderstorms expected to develop over the area this afternoon and expand in coverage as they move east. Greatest chances and coverage is east of Highway 65. Large hail to the size of baseballs, damaging winds to 80mph and strong tornadoes are all potential hazards mainly east of Highway 65.
- Additional Fire: Fire weather concerns continue for the Saturday through next Wednesday, with confidence highest in elevated to significant fire danger Sunday through Tuesday.
Area forecast discussion, Mar 14, 12:42 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Springfield MO
1242 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- Winds: High Wind Warning today. Southerly non- thunderstorm
winds of 30-40 mph and gusts up to 65 mph for much of the
area. Wind Advisory with gusts up to 55 mph for far south-
central MO.
- Fire: Red Flag Warning remains in effect for much of the area
for EXTREME FIRE DANGER today into tonight due to
aforementioned strong winds and relative humidity values
dropping into the 15-25% range.
- Severe Thunderstorms: Thunderstorms expected to develop over
the area this afternoon and expand in coverage as they move
east. Greatest chances and coverage is east of Highway 65.
Large hail to the size of baseballs, damaging winds to 80mph
and strong tornadoes are all potential hazards mainly east of
Highway 65.
- Additional Fire: Fire weather concerns continue for the
Saturday through next Wednesday, with confidence highest in
elevated to significant fire danger Sunday through Tuesday.
&&
.UPDATE...
Issued at 1200 PM CDT Fri Mar 14 2025
An arcing line of elevated showers and storms continues to march
east/northeast through the area at mid day however it was weak.
Storms have struggled to maintain updrafts however brief pea
size hail has been reported. Also seeing a mix down of wind
gusts around 50mph at times with this line of showers. Expect
this to continue moving east/northeast and could see some
continued mix down of 50mph gusts east of Springfield given that
the low level lapse rates are steep. Important to point out that
this is not the main severe system/show..
Plenty of clearing is occuring west of that line across
southwest Missouri and northeast Oklahoma and we are seeing an
increase in dewpoints across eastern Oklahoma ahead of the
dryline. We are also seeing cumulus developing in this area and
this could be the initial stages of development for the
afternoon. This is due to a extremely strong 500mb jet max
(110kts) nosing into the northeast Oklahoma. This strong lift
and increase in ML CAPE (500-1000 across eastern OK) will
likely continue to attempt development across eastern Oklahoma
this afternoon by 1-2pm. Steep lapse rates, adequate instability
and strong wind shear will likely allow for storms to become
severe rapidly by mid to late afternoon. There has been a
western shift with development as 12z HREF guidance now develops
storms as far west as I-49 with a gradual increase in strength
during the afternoon and evening from Highway 65 and east.
Of concern is that slightly higher dewpoints (around 55 to
perhaps 60 across the far eastern ozarks) may indeed arrive and
increase instability across areas along and east of Highway 65.
This combined with increasing shear will allow for discrete
supercell storms. Latest STP values of 4-8 east of Highway 65 is
concerning as the environment for strong tornadoes has shifted
slightly farther west back towards highway 65 and especially
towards Highway 63. Of further concern is that some of the CAMS
are showing very strong low level and mid level updraft helicity
swaths that are long tracked east of Highway 65. These could be
long track tornadic supercells if this materializes. The
limiting factor at the moment is that the LCL's are currently
high (1500-2000m). However lower LCLs are across southeast
Oklahoma and western Arkansas and this may move in. If the LCLs
remain high this could limit the tornado threat and will
monitor this closely.
Also, steep lapse rates and strong shear will promote large
hail to the size of baseballs. The other concern will be with
damaging winds up to 80mph as that jet moves in and allows for
extremely strong winds to mix down to the surface with the most
intense storms.
Storm timeline: Could see storms across the I-49 corridor in the
2-4pm timeframe, then the highway 65 corridor in the 4-7pm
timeframe, then the Highway 63 corridor in the 7-11pm
timeframe. These are rough estimates however confidence is high
that storms will be exiting by midnight if not before. Storm
motions will be very fast off to the east/northeast at 50-60mph.
Non thunderstorm winds and fire: Currently seeing wind gusts of
40-50mph west of Highway 65 where winds are mixing down. Further
west, seeing RH values in the teens behind the dryline in Texas
and Oklahoma along with an area of dust. Once the
storms/dryline moves through your location late
afternoon/evening, expect RH to drop into the 15-20% range with
winds of 40-60mph. This will cause extreme fire behavior with
fires very difficult to control, especially west of Highway 65
where rainfall will be less. The High Wind Warning and Red Flag
Warning remain in effect until 1am however can not rule out a
slight extension in time after 1am.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 303 AM CDT Fri Mar 14 2025
A few noteworthy changes with this forecast update:
1. Models have trended strong with winds and linger those winds
later in the evening and early tonight. This is due to a
southeastward shift with where the surface low will move, which
is closer to our area. Upgraded the High Wind Watch to a
Warning and expanded in time and space.
2. Increased potential for supercells to develop generally
generally east of Highway 65 and north of Highway 60. However,
there is still uncertainty. This increases potential for higher
end severe hazards in these areas.
3. Models showing some elevated thunderstorms possible this
morning and early afternoon over mainly the SW CWA. Could see
some 1" hail and enhanced winds under these, but don't expect
much precip to make it to the ground.
Otherwise the rest of the forecast and hazards are on track with
this major, impactful storm system thanks to excellent work of
previous forecast shifts. Note that supporting graphics and info
can be found in the DSS Packet.
Non-thunderstorm Winds: Increased frequent gust messaging to
"up to 65 mph" given strong wind fields and deep mixing. Model
wind gust output likely is underdone given how deep the mixing
will be, so utilized momentum transfer from bufkit to refine
gusts. Still can't rule out some infrequent gusts over 70mph.
The strong winds are expected along and west of Highway 65, but
will be strong over the entire area. Due to the surface low
being modeled to occlude closer the CWA (over far SE Nebraska),
winds are strong and linger later than previously expected. New
guidance even showing gusts up to 60 mph after midnight
tonight. Additional adjustments to the timing of the wind
headlines are possible.
Dry air and Fire: Few changes here, aside from the stronger
winds and later lingering of the strong winds. Still looking at
minRH values of 10-25%. Take note that our typical timing of
driest conditions is not going to happen today. The driest air
pushes in from the west this afternoon into tonight. Also worth
noting that for areas south of I-44, RH values will remain
20-30% all night tonight into early Saturday. Make takeaway is
strong messaging not to burn given extremely critical fire
threat.
Severe: There remains uncertainty in exactly where storms will
develop this afternoon. Right now, this looks to be somewhere
west of Highway 65. Coverage is expected to increase with
eastward extend. The initial develop is generally expected to
develop into linear QLCS and shift to the NNE into central MO.
Winds in excess of 70 mph and QLCS tornadoes would be the main
concern with linear modes. Models have trended toward greater
support for discrete convection to develop southward along the
dry line mainly east of Highway 65 and north of Highway 60.
Dynamics are so strong with this system and wind fields are
extremely supportive of organized severe weather, so if
supercells can form the higher end of severe threats will be
possible with 70+mph winds, up to baseball hail, and tornadoes
(some strong). There remains uncertainty with this, so check
back for updates and have ways to receive warnings. It's also
worth noting that storms will have fast motions due to strong
wind fields.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 303 AM CDT Fri Mar 14 2025
The Weekend: A trough will be slow to move through Saturday and
Sunday which leads to lower confidence in temperatures and any
precipitation chances. Ensemble variances increase as another
shot at precipitation arrive Saturday into Saturday night with
a second frontal passage. Preciptiation chances still remain low
and less than 20 percent. High temps should be much closer to
average if the clouds and lower 850mb temps persist.
Next Week: Overall the ensembles suggest a large ridge
developing which will increase the southerly winds and 850mb
temps therefore well above average highs look to return along
with steady winds which will only increase the fire danger
again. We are already seeing signals for significant fire danger
by Monday and Tuesday. This will be monitored closely over the
coming days.
&&
.AVIATION /12Z TAFS THROUGH 12Z SATURDAY/...
Issued at 1153 AM CDT Fri Mar 14 2025
South to southwest winds will increase rapidly this afternoon
with gusts around 50kts at times. A broken line of thunderstorms
will likely develop near or just east of JLN by mid afternoon
and then work into the SGF area in the evening. It remains
unclear if they make it to BBG. These storms will likely be
severe. Ceilings will briefly drop to MVFR at times in storms
with damaging wind gusts. Once the storms pass this evening
skies will clear however high wind gusts around 40kts will
continue. Low level wind shear is likely at the sites. Wind
speeds will then decrease by Saturday morning and turn more
westerly.
&&
.FIRE WEATHER...
Issued at 300 PM CDT Thu Mar 13 2025
Today:
Southerly winds of 30-40 mph gusting to 50-65 mph are
going to occur today into tonight.
Humidity values will fluctuate between 25-40% at times later
this morning and afternoon until a dry line brings much drier
air in from the west this afternoon into tonight. Note that the
timing of driest air will be unusual because the air is pushing
into the area rather than resulting from afternoon mixing. RH
values of 10-20% will move in behind the dryline and cover most
of the area this evening. Moisture then improves from the NW
tonight, but RH values should remain at 20-30% all night in
areas south of I-44 and winds will be gusty all night.
Showers and thunderstorms are expected this afternoon and
evening along and ahead of the dry line, but the coverage is
expected to be limited for most of the area in the Red Flag
Warning. It's quite possible that most areas in the warning
remain dry. If thunderstorms do form, fire crews should be
prepared for lightning and severe weather including very strong
winds, large hail (potentially up to baseball size), and
tornadoes.
Saturday and beyond: Saturday will be cloudy, but winds will
remain elevated (10-20 mph gusting to 20-30 mph) out of the SW
shifting to NW with MinRH values of 30-40%.
Fire danger looks likely early next week as well, with a dry/windy
pattern continuing. Even at 5-6 days lead time, fire danger is
looking Significant Monday/Tuesday. Definitely stay tuned to this
threat and keep tabs on daily updates.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 1 AM CDT Saturday for KSZ073-097-101.
High Wind Warning until 1 AM CDT Saturday for KSZ073-097-101.
MO...Red Flag Warning until 1 AM CDT Saturday for MOZ055>058-
066>071-077>082-088>097-101>105.
High Wind Warning until 1 AM CDT Saturday for MOZ055>058-
066>071-077>083-088>095-101>103.
Wind Advisory until 1 AM CDT Saturday for MOZ096>098-104>106.
&&
UPDATE...Burchfield
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Burchfield
FIRE WEATHER...TitusHazardous weather outlook, Mar 14, 1:49 PM CDT, 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 149 PM CDT Fri Mar 14 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151900- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 149 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Moderate tornado risk. Enhanced hail risk. Moderate thunderstorm wind damage risk. Significant lightning risk. Significant non thunderstorm wind risk. Extreme fire weather risk. DISCUSSION... South to southwest non-thunderstorm winds will gust up to 50-65 mph this afternoon. These damaging winds will also make driving difficult, especially in high profile vehicles. Critical to extreme fire danger conditions will exist across most of the area today into tonight due to dry air, strong winds, and dry ground cover fuels. Fires will spread very quickly with spot fires common. Fire control will be extremely difficult. Lightning could also ignite fires this afternoon and evening. Severe thunderstorms will begin to develop during the mid to late afternoon hours along or just east of I-49. Storm coverage will be low across southeast Kansas and far west Missouri, but increases with eastward extent and is highest east of Missouri Highway 65. These storms west of Highway 65 would likely produce large hail and damaging winds. East of Highway 65 and especially along and east of Highway 63, supercell thunderstorms could become the main type. If supercells can form, winds in excess of 80 mph, large hail up to the size of baseballs, and tornadoes (some strong) would occur. Thunderstorms would be very fast moving to the east/northeast at 50-60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional elevated to significant fire weather conditions will exist Sunday, Monday, and Tuesday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Special weather statement, Mar 14, 10:22 AM CDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Springfield MO
1022 AM CDT Fri Mar 14 2025
MOZ093-094-101-102-141615-
Barry MO-Newton MO-McDonald MO-Lawrence MO-
1022 AM CDT Fri Mar 14 2025
...STRONG THUNDERSTORMS WILL IMPACT NEWTON...MCDONALD...BARRY AND
LAWRENCE COUNTIES THROUGH 1115 AM CDT...
At 1021 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Miami to near South West City to near
Gentry. Movement was northeast at 65 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Roaring River State Park, Emerald Beach, Monett, Fairview, Aurora,
Mount Vernon, Pleasant Ridge, Wheaton, South West City,
Chain-O-Lakes, Seligman, Freistatt, Madry, Racine, Neosho, Cassville,
Seneca, Marionville, Ritchey, and Jenkins.
This includes the following highways...
Interstate 44 between mile markers 1 and 8, and between mile markers
37 and 58.
Interstate 49 between mile markers 1 and 35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3650 9462 3705 9461 3705 9406 3728 9361
3650 9359
TIME...MOT...LOC 1521Z 223DEG 57KT 3686 9483 3654 9467 3627 9459
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
BurchfieldThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 2:39 AM CDT | High Wind Warning | SGF | Bourbon, Cherokee, Crawford | 22 hr |
| Mar 14, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 63 min |
| Mar 14, 10:22 AM CDT | Special Weather Statement | SGF | Barry, Lawrence, McDonald, Newton | 53 min |
| Mar 14, 3:09 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 36 min |
| Mar 14, 3:45 PM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 60 min |
| Mar 14, 4:38 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone | 67 min |
| Mar 14, 4:43 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Greene, Hickory, Jasper and 3 more | 62 min |
| Mar 14, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Miller, Morgan | 57 min |
| Mar 14, 5:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 65 min |
| Mar 14, 5:41 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory, Laclede, Polk | 64 min |
| Mar 14, 5:55 PM CDT | Tornado Warning | SGF | Greene | 35 min |
| Mar 14, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Stone, Webster, Wright | 46 min |
| Mar 14, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Douglas, Stone, Taney | 44 min |
| Mar 14, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan, Pulaski | 64 min |
| Mar 14, 6:11 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 47 min |
| Mar 14, 6:33 PM CDT | Tornado Warning | SGF | Webster, Wright | 42 min |
| Mar 14, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski, Webster | 50 min |
| Mar 14, 6:43 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Laclede, Stone, Taney and 3 more | 62 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Severe Thunderstorm Warnings in Kansas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.